# SDR VNAA2015072000019

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,805 hours, 25,768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE AT 42 DEGREES ON FINAL APPROACH.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
